Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 114, NWS Cleveland, OH

May 28, 2011Mahoning County, Ohio

NWS Cleveland, OH issued this river flood warning at May 28, 2011, 4:42 AM EDT for Mahoning County, Ohio. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
May 28, 2011, 4:42 AM EDT (08:42 UTC)
Expired
May 28, 2011, 6:46 AM EDT
In force
2 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Mahoning County, OH

The radar

The Pittsburgh radar (KPBZ), 71 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mahoning River at Youngstown (YGWO1). The gauge peaked at 10.30 ft at May 27, 2011, 5:00 AM EDT.

actionminormoderate101505/2805/29
Action stage
10 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
20.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03098600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

426 
WGUS41 KCLE 280842
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
442 AM EDT SAT MAY 28 2011

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  MAHONING RIVER AT YOUNGSTOWN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC099-281642-
/O.NEW.KCLE.FL.W.0114.110528T0842Z-110528T1840Z/
/YGWO1.1.ER.000000T0000Z.110528T1200Z.110528T1240Z.NO/
442 AM EDT SAT MAY 28 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MAHONING RIVER AT YOUNGSTOWN
* FROM EARLY THIS MORNING UNTIL THIS AFTERNOON
* AT  4:00 AM SATURDAY THE STAGE WAS...10.0 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 10.0 FEET 
* THE RIVER WILL REMAIN NEAR 10.0 FEET THIS MORNING AND FALL. 
  BELOW FLOOD STAGE BY EARLY THIS AFTERNOON. 
* AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN.  
  LOW LYING SECONDARY ROADS MAY BE FLOODED.

$$
1 follow-up statement
576 
WGUS81 KCLE 281046
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
646 AM EDT SAT MAY 28 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  BLANCHARD RIVER NEAR FINDLAY
  SCIOTO RIVER NEAR LARUE
  MAHONING RIVER AT YOUNGSTOWN

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA
  MAUMEE RIVER NEAR GRAND RAPIDS
  PORTAGE RIVER AT WOODVILLE
  MAUMEE RIVER AT WATERVILLE
  SCIOTO RIVER NEAR PROSPECT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-281846-
/O.CON.KCLE.FL.W.0102.000000T0000Z-000000T0000Z/
/WDVO1.2.ER.110526T0740Z.110527T1730Z.000000T0000Z.NO/
646 AM EDT SAT MAY 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  6:30 AM SATURDAY THE STAGE WAS 12.5 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 9.8 FEET 
  BY SUNDAY MORNING.
* AT 13.0 FEET...FLOOD WATERS EFFECT ERIE STREET, SOUTH CHERRY 
  STREET, EAST MAIN STREET, AND EAST WATER STREET.
* AT 12.5 FEET...FLOODWATERS AFFECT RESIDENTS ALONG RIVERSIDE DRIVE 
  AND THE EASTERN END OF ERIE STREET.
* AT 12.0 FEET...LOWER PORTIONS OF SOUTH CHERRY AND EAST WATER STREET
  FLOOD. 
* AT 11.0 FEET...LOWER PORTIONS OF ERIE STREET FLOOD. 
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.


$$

OHC093-281846-
/O.EXT.KCLE.FL.W.0108.000000T0000Z-110528T1937Z/
/ELRO1.1.ER.110526T1551Z.110527T1900Z.110528T1337Z.NO/
646 AM EDT SAT MAY 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT  6:15 AM SATURDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL DROP BELOW THE FLOOD STAGE BY MID MORNING.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$

OHC063-281116-
/O.CAN.KCLE.FL.W.0098.000000T0000Z-110528T1800Z/
/FDYO1.2.ER.110526T1352Z.110527T0730Z.110528T0900Z.NO/
646 AM EDT SAT MAY 28 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BLANCHARD RIVER NEAR FINDLAY.
* AT  6:00 AM SATURDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FELL BELOW FLOOD STAGE AT  5:00 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.1 FEET BY SUNDAY 
  MORNING.
* AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST 
  MAIN CROSS STREET IN THE CITY OF FINDLAY.
* AT 10.0 FEET...WATER REACHES EAST MAIN CROSS STREET NEAR LYE CREEK.
* AT 9.0 FEET...FLOODING OCCURS ON LOW LYING ROADS ALONG THE RIVER 
  WEST OF FINDLAY...INCLUDING COUNTY ROAD 140.
* AT 8.0 FEET...WATER COVERS LOW LYING PORTIONS OF SOUTH RIVER ROAD 
  AND HOWARD STREET ON THE WEST SIDE OF FINDLAY.

$$

OHC095-173-281846-
/O.EXT.KCLE.FL.W.0103.000000T0000Z-110530T1200Z/
/GRRO1.2.ER.110526T1058Z.110527T2215Z.110530T0000Z.NO/
646 AM EDT SAT MAY 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER NEAR GRAND RAPIDS.
* AT  6:15 PM FRIDAY THE STAGE WAS 18.3 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY EVENING.
* AT 18.5 FEET...100 YEAR FLOOD LEVEL. WATER STARTS TO COVER FRONT 
  STREET JUST WEST OF THE GRAND RAPIDS BUSINESS DISTRICT.  
  FLOODWATERS MAY BEGIN TO IMPACT BUSINESSES IN DOWNTOWN GRAND RAPIDS
  OVER PORTIONS OF BEAVER, WEST, AND MILL STREETS.
* AT 17.5 FEET...FLOOD WATERS INUNDATE PORTIONS OF FRONT. WATER BACKS
  UP THROUGH STORM DRAINS INTO THE ALLEY BEHIND THE SOUTH SIDE OF THE
  GRAND RAPIDS BUSINESS DISTRICT. 
* AT 16.5 FEET...THURSTON STATE PARK FLOODED. PORTIONS OF WEST FRONT 
  STREET WILL BE INUNDATED. 
* AT 15.0 FEET...LOWLAND FLOODING BEGINS NEAR THE TOWN OF GRAND 
  RAPIDS.  LOW LYING SECONDARY ROADS MAY BEGIN TO FLOOD.

$$

OHC095-173-281846-
/O.CON.KCLE.FL.W.0101.000000T0000Z-000000T0000Z/
/WTVO1.2.ER.110526T0458Z.110528T0830Z.000000T0000Z.NO/
646 AM EDT SAT MAY 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* AT  6:00 AM SATURDAY THE STAGE WAS 13.1 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL SLOWLY FALL TO A STAGE OF 11.6 FEET 
  BY SUNDAY MORNING.
* AT 12.0 FEET...RESIDENCES ALONG THE RIVER MAY EXPERIENCE BASEMENT 
  FLOODING.  FLOODING BEGINS IN SIDE CUT METRO PARK.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.


$$

OHC101-281116-
/O.CAN.KCLE.FL.W.0110.000000T0000Z-110528T1400Z/
/LARO1.1.ER.110526T1802Z.110527T0645Z.110528T0925Z.NO/
646 AM EDT SAT MAY 28 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT  6:00 AM SATURDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FELL BELOW FLOOD STAGE AT  5:25 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.1 FEET BY SUNDAY 
  MORNING.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

OHC101-281846-
/O.CON.KCLE.FL.W.0111.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.110527T0115Z.110528T1000Z.000000T0000Z.NO/
646 AM EDT SAT MAY 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT.
* AT  6:00 AM SATURDAY THE STAGE WAS 10.2 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WAS CRESTING AND WILL FALL TO A STAGE OF 9.2 FEET 
  BY SUNDAY MORNING.
* AT 10.5 FEET...WEST RIVER ROAD IS FLOODED NORTH OF PROSPECT.
* AT 10.0 FEET...HIGHWAY 203 IS CLOSED NORTH OF PROSPECT.  FLOODING 
  OCCURS NEAR ELM STREET IN THE NORTHERN PART OF PROSPECT.
* AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH 
  OF THE VILLAGE OF PROSPECT.


$$

OHC099-281116-
/O.CAN.KCLE.FL.W.0114.000000T0000Z-110528T1840Z/
/YGWO1.1.ER.000000T0000Z.110528T0800Z.110528T0800Z.NO/
646 AM EDT SAT MAY 28 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MAHONING RIVER AT YOUNGSTOWN.
* AT  6:00 AM SATURDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* FELL BELOW FLOOD STAGE AT  4:00 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.7 FEET BY SUNDAY 
  MORNING.
* AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN.  
  LOW LYING SECONDARY ROADS MAY BE FLOODED.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at May 28, 4:01 AM EDT, 41 minutes earlier.

Area forecast discussion, May 28, 4:01 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
401 AM EDT SAT MAY 28 2011

.SYNOPSIS...
A STATIONARY FRONT OVER OHIO WILL MOVE NORTH OF THE AREA TONIGHT
AS A WARM FRONT. IT WILL BE VERY WARM FOR THE REMAINDER OF THE
HOLIDAY WEEKEND. THE NEXT FRONTAL SYSTEM TO AFFECT THE AREA WILL
BE TUESDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE QUESTIONS FOR TODAY ARE WILL THE SHOWERS OVER NORTHWEST OHIO
WILL HOLD TOGETHER AS THEY MOVE EAST...DO WE NEED A DENSE FOG
ADVISORY AND WILL WE GET SOME SUNSHINE THIS AFTERNOON.

THE SHOWERS OVER NORTHWEST OHIO ARE ASSOCIATED WITH A WEAK SHORT
WAVE THAT WILL MOVE ACROSS THE REGION THROUGH MID MORNING...GOING
WITH A LOW CHANCE POP OF LIGHT SHOWERS.

AFTER MAKING SOME CALLS AND LOOKING AT WEB CAMERAS AND LOOKING AT
AS MANY OBSERVATIONS AS I CAN FIND IT SEEMS LIKE THE FOG IS NOT
WIDESPREAD ENOUGH FOR A DENSE FOG ADVISORY...WILL JUST GO WITH
AREAS OF DENSE FOG OR PATCHY DENSE FOG.

IT IS TOUGH IN THE SUMMER TO BE MOSTLY CLOUDY. WITH THAT HIGH SUN
ANGLE IN LATE MAY WILL GO WITH PARTLY SUNNY FOR THE AFTERNOON.

HIGH TEMPERATURES ARE TOUGH...BASED ON LOCAL SCHEMES GOING CLOSE
TO GUIDANCE. A LAKE BREEZE WILL DEVELOP AND THAT COULD KEEP
LOCATIONS CLOSE TO THE LAKESHORE A LITTLE COOLER. IT WILL BE WEAK
SO IMPACT MAY BE MINOR.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
A THREAT OF SHOWERS AND THUNDERSTORMS WILL DEVELOP ESPECIALLY IN
THE NORTH TONIGHT ASSOCIATED WITH THE WARM FRONT. THE SOUTHERN
PORTION OF THE FORECAST AREA IS TOUGH...I THINK THEY WILL HAVE A
THREAT ALSO AS THERE WILL BE SOME MOISTURE. THE THREAT WILL LINGER
IN THE NORTH SUNDAY MORNING...THEN THE WARM UP WILL START. WITH
THE GROUND SO MOIST THE HIGHS MAY STRUGGLE TO REACH 90 DEGREES.
OTHERWISE WENT CLOSE TO GUIDANCE FOR TEMPERATURES.

THE NEXT FRONTAL SYSTEM WILL AFFECT THE AREA IS TUESDAY EVENING AND
NIGHT. THE 00Z ECMWF IS DRY WITH THIS. WITH SOME QUESTION...WILL
CONTINUE THE CHANCE.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
A COLD FRONT IS PROGGED TO MOVE EAST ACROSS THE FORECAST AREA
WEDNESDAY MORNING. THE FRONT IS EXPECTED TO BE MOISTURE STARVED AS
IT MOVES THROUGH THE REGION SO PROBABILITY THAT WE WILL MEASURE WILL
BE FAIRLY LOW.  I WILL GO AHEAD AND KEEP THE CHANCE OF SHOWERS AND
THUNDERSTORMS GOING WITH THIS PACKAGE ON WEDNESDAY.

THE REST OF THE FORECAST PERIOD LOOKS LIKE WE WILL ACTUALLY SEE AN
EXTENDED PERIOD OF DRY WEATHER AS HIGH PRESSURE BUILDS INTO THE
REGION FROM THE SOUTH AND FORCES THE WARM FRONT BACK NORTH WEDNESDAY
NIGHT INTO THURSDAY MORNING. FRONT IS STILL DRY SO WILL KEEP
FORECAST DRY.

HIGH PRESSURE THEN BUILDS SOUTHEAST TOWARD THE AREA THURSDAY INTO
FRIDAY AND PUSHES FRONT BACK SOUTH AS A COLD FRONT.  ONCE AGAIN...NO
PRECIPITATION EXPECTED.

TEMPERATURES ON A GRADUAL COOLING TREND THROUGH THE END OF THE WEEK
WITH THE COOLER HIGH PRESSURE BUILDING SOUTH ACROSS THE AREA.

&&

.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
LOW CEILINGS CONTINUE ACROSS MUCH OF THE AREA THIS MORNING. WILL
KEEP THE LOWER CEILINGS GOING THROUGH THE REST OF THE NIGHT AND
IMPROVE THEM AFTER SUNRISE. VISIBILITIES ALSO GOING TO BE A
PROBLEM OVER NIGHT WITH FOG DEVELOPMENT. EXPECTING VISIBILITIES TO
DROP TO A QUARTER MILE IN SOME LOCATIONS.

SCATTERED SHOWERS POPPING HERE AND THERE IN THE EAST AND WILL
MENTION VCSH DURING THE NEXT SEVERAL HOURS. SHOWERS ADVANCING EAST
INTO THE WESTERN PORTIONS OF THE FORECAST AREA AT THIS TIME AND
WILL MENTION TEMPO GROUP FOR SHOWERS.

ERIE WILL LIKELY SEE SOME RAPID IMPROVEMENT ONCE THE FLOW SHIFTS
AROUND TO THE SOUTH. THIS SHOULD CAUSE A FLOW THAT IS SINKING
THEREFORE HELPING TO DIMINISH THE LOWER CLOUD DECK AND LOWER
VISIBILITIES.

GENERALLY VFR CONDITIONS THROUGH THE DAY AND THEN START TO SEE
MAINLY MID LEVEL CLOUDS MOVING INTO THE REGION LATER TONIGHT. ADD
MENTION OF VCSH IN THE WEST AS NEXT SYSTEM APPROACHES.

.OUTLOOK...LOCAL NON VFR IN POSSIBLE IN SHRA SAT AFTERNOON AND
SUN.

&&

.MARINE...
WINDS ON THE LAKE NOT EXPECTED TO GET OUT OF CONTROL. SOUTHWEST FLOW
DEVELOPS ACROSS THE AREA EARLY IN THE WEEK. WARM AIR ADVECTION OVER
COOL WATER WILL LIKELY KEEP WINDS FROM MIXING DOWN TO THE SURFACE SO
WILL NOT MENTION ANY SMALL CRAFT ADVISORIES AT THIS TIME. TUESDAY
LOOKS RELATIVELY QUIET BUT SOUTHWEST FLOW BEGINS TO INCREASE AGAIN
AHEAD OF THE COLD FRONT TUESDAY NIGHT INTO WEDNESDAY. BORDERLINE
SMALL CRAFTS OUT NEAR THE OPEN WATERS MAY BE NEEDED TUESDAY NIGHT
INTO WEDNESDAY MORNING.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KIELTYKA
NEAR TERM...KIELTYKA
SHORT TERM...KIELTYKA
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDY
Hazardous weather outlook, May 28, 4:20 AM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
420 AM EDT SAT MAY 28 2011

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-290830-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
420 AM EDT SAT MAY 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.